# SDR ERAA092661

- Difficulty date: November 26, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 13,384 hours
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Part serial: CAE833795
- Condition: Making Metal
- Part time: 13,384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL. FOUND GEARS IN GEARBOX BREAKING DOWN.
